Generalized Fibonacci numbers and Blackwell’s renewal theorem
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Berenhaut, Kenneth S. & Bzdelik, Courtney R. & Merlet, Jean J., 2013. "Generalizations of a result of Christensen on renewal sequences and linear recurrences," Statistics & Probability Letters, Elsevier, vol. 83(11), pages 2544-2548.
More about this item
KeywordsGeneralized Fibonacci numbers; Renewal theory;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:9:p:1665-1668. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .